The hp-adaptive FEM based on continuous Sobolev embeddings: isotropic refinements

Fankhauser, Thomas; Wihler, Thomas; Wirz, Marcel (2014). The hp-adaptive FEM based on continuous Sobolev embeddings: isotropic refinements. Computers and mathematics with applications, 67(4), pp. 854-868. Elsevier 10.1016/j.camwa.2013.05.024

[img] Text
The-adaptive-FEM-based-on-continuous-Sobolev-embeddings-Isotropic-refinements_2014_Computers-Mathematics-with-Applications.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

The aim of this paper is to present a new class of smoothness testing strategies in the context of hp-adaptive refinements based on continuous Sobolev embeddings. In addition to deriving a modified form of the 1d smoothness indicators introduced in [26], they will be extended and applied to a higher dimensional framework. A few numerical experiments in the context of the hp-adaptive FEM for a linear elliptic PDE will be performed.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas and Wirz, Marcel

Subjects:

500 Science > 510 Mathematics

ISSN:

0898-1221

Publisher:

Elsevier

Language:

English

Submitter:

Mario Amrein

Date Deposited:

24 Apr 2015 14:54

Last Modified:

13 Jul 2017 15:45

Publisher DOI:

10.1016/j.camwa.2013.05.024

BORIS DOI:

10.7892/boris.67510

URI:

https://boris.unibe.ch/id/eprint/67510

Actions (login required)

Edit item Edit item
Provide Feedback